# SDR YENA2022121201244

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N958JB
- Make and model: Airbus A321-231
- Aircraft serial: 06859
- Aircraft time: 26,051 hours, 8,489 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#937, JFK-STI. 'ODOR SMELL CLIMBING OUT OF 8000FT DISPATCH QUICKLY DESCENT BELOW 4000FT STRONG ODOR 1 EYES WATERING 2 COWLING; COMPLIED WITH INFO NOTICE 2017-T015 ISOLATED FAULT TO PACK 2. AIRCRAFT OF FOR SERVICE. MCC DAVID NOTIFIED.'
